de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reconstruction of a distribution from a finite number of moments with an adaptive spline-based algorithm

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons125788

Medeiros de Souza,  Luis Guillherme
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Otto-von-Guericke-Universität Magdeburg, External Organizations;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Medeiros de Souza, L. G., Janiga, G., John, V., & Thevenin, D. (2010). Reconstruction of a distribution from a finite number of moments with an adaptive spline-based algorithm. Chemical Engineering Science, 65, 2741-2750. doi:10.1016/j.ces.2010.01.007.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-9151-6
Abstract
There is no abstract available